Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Remarks on a comparison theorem for scalar Riccati equations


Author: C. C. Travis
Journal: Proc. Amer. Math. Soc. 52 (1975), 311-314
MSC: Primary 34C10
DOI: https://doi.org/10.1090/S0002-9939-1975-0377188-X
MathSciNet review: 0377188
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A comparison theorem for scalar Riccati equations will be stated which contains a recent theorem of Stafford and Heidel.


References [Enhancements On Off] (What's this?)

  • [1] Stafford and Heidel, A new comparison theorem for scalar Riccati equations, Bull. Amer. Math. Soc. 80 (1974), 754-757. MR 0342771 (49:7516)
  • [2] E. Hille, Lectures on ordinary differential equations, Addison-Wesley, Reading, Mass., 1969. MR 40 #2939. MR 0249698 (40:2939)
  • [3] A. Wintner, On the non-existence of conjugate points, Amer. J. Math. 73 (1951), 368-380. MR 13, 37. MR 0042005 (13:37d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10

Retrieve articles in all journals with MSC: 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0377188-X
Keywords: Riccati equation, comparison theorem, disconjugacy
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society